# SDR FDEA202208061904

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N50271
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 433LR LANDING CENTER AFT IS WORN FROM PANEL LATCH. REPAIRED WORN LATCH LANDING PER FEDEX  EA  F-5450-T0369581  TITLE:  NACELLES/PYLONS - SKIN - NO. 1   PYLON INBD SKIN - WEAR AT DOOR 433LR LAND.
